I am an ex-student of this beloved lecturer and I would not publish his name because I did not ask about his permission to get funding from websites. However, I know that he is lack of money for this disease. I feel that I need to do something for him but I was just graduated recently.
He was diagnosed as having a rare disease: autoimmune disease. And this disease is scarring his heart tissue and causing abnormal rhythm. The scarring on the heart will increase until the heart cannot function anymore. The worst case scenario is doing a heart transplant.
His abnormal heart rhythm causes lack of breath (his lecture is now very hard for him as he needs to speak alot during lecture) and thus leading to dizziness and nausea. Other than that, the abnormal rhythm is causing his body in getting weaker day by day.
HIS CONTRIBUTION TO THE SOCIETY
First of all, he is a very kind and helpful lecturer in the university. He was also awarded the Chancellor's Award by the university and he was nominated by mainly the students, DEAN, his colleages and other staffs.
He is also a volunteer in a centre to help the underprivileged children to learn more about life, love and in their studies. The centre does not charge a single cent from the children and their parents.
Unfortunately, after being diagnosed of this disease, he is no longer able to achieve his performance just like before in his job. Not to mention the volunteering in the centre. He has no option but just to stop his work at the centre until his body is getting better.
Please, he needs an urgent help from all of us. I am sure he will be glad and contribute more in the society after getting well.
Last but not least, thank you for reading this from me.
The autoimmune disease is also attacking blood vessels for the same time causing blurry vision, chest pain, severe headache and unknown bruises. This disease is known as rheumatoid arthritis. https://www.cedars-sinai.org/health-library/diseas... (Please refer to this link for more information about rheumatoid arthritis.)
Late of treatment can cause serious complications including blindness and death.
Please, help this poor man. He needs some help from you guys, I'm begging you...